Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on free algebras


Author: R. S. Pierce
Journal: Proc. Amer. Math. Soc. 14 (1963), 845-846
MSC: Primary 08.30
MathSciNet review: 0152477
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Horn, On 𝛼-homomorphic images of 𝛼-rings of sets, Fund. Math. 51 (1962/1963), 259–266. MR 0142482
  • [2] Roman Sikorski, Boolean algebras, Ergebnisse der Mathematik und ihrer Grenzgebiete, N. F., Heft 25, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1960. MR 0126393

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 08.30

Retrieve articles in all journals with MSC: 08.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0152477-4
Article copyright: © Copyright 1963 American Mathematical Society